research article
A codimension two stable manifold of near soliton equivariant wave maps
2013
We consider finite-energy equivariant solutions for the wave map problem from ℝ2+1 to S2 which are close to the soliton family. We prove asymptotic orbital stability for a codimension-two class of initial data which is small with respect to a stronger topology than the energy.
Cite this item
Krieger, J., Bejenaru, I., & Tataru, D. (2013). A codimension two stable manifold of near soliton equivariant wave maps. Analysis & PDE, 6(4), 829–857. https://doi.org/10.2140/apde.2013.6.829
Click Copy to copy the citation, or select the text manually.
Loading...
Name
WMStable10.pdf
Access type
openaccess
Size
369.91 KB
Format
Adobe PDF
Checksum (MD5)
e763c29c6afd54497e857605deb39aab